DOI 10.4274/tjo.galenos.2021.07717
Diffuse Corneal Edema after Uneventful Pterygium Surgery: Toxic Anterior Segment Syndrome or Toxic Keratopathy?
Аннотация
A 29-year-old woman was referred to our department for corneal edema after uneventful pterygium excision surgery with conjunctival autografting. She was prescribed topical dexamethasone and showed a complete response within 2 weeks of treatment. Specular microscopic examination revealed severe endothelial cell loss in the operated eye. Mild corneal haze causing a decrease in vision (20/50) was observed in long-term follow-up. This steroid-responsive complication was linked to two possible etiologies: mild toxic anterior segment syndrome or povidone-iodine (PVP-I) corneal toxicity. Surgeons should be careful during pterygium surgery to completely clear PVP-I and avoid any penetration into the anterior chamber to prevent possible serious complications. When diffuse corneal edema is encountered after pterygium surgery, intense steroid treatment should be prescribed as in the present case.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.